Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Assouad, P.
Caractérisations de sous-espaces normés de $L^1$ de dimension finie. Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz") (1979-1980), Exp. No. 19, 10 p.
Full text djvu | pdf | Reviews MR 604400 | Zbl 0484.46021

stable URL: http://www.numdam.org/item?id=SAF_1979-1980____A16_0

Bibliography

[1] P. Assouad: C.R. Acad. Sc. Paris 285 (1977), 361-363.  MR 448017 |  Zbl 0367.52014
[2] P. Assouad: dans ce même volume, exposé No 3.
[3] P. Assouad, M. Deza: Embeddings of metric spaces in combinatorics and analysis (livre en cours de rédaction).
[4] D. Avis: Technical report SOCS-78.4 (1978), McGill University.
[5] E.D. Bolker: Trans. Amer. Math. Soc. 145 (1969), 323-345.  MR 256265 |  Zbl 0194.23102
[6] T. Bonnesen, W. Fenchel: Theorie der konvexen Körper, Springer Verlag (1934) Berlin (reprint de 1948).  MR 344997 |  Zbl 0277.52001
[7] J. Bretagnolle, D. Dacunha-Castelle, J.L. Krivine: Ann. Inst. Henri Poincaré 2 (1966), 231-259.
Numdam |  MR 203757 |  Zbl 0139.33501
[8] M. Deza (Tyklin): Doklady Akad. Nauk SSSR, 134 (1960), 1037-1040.
[9] T.S. Ferguson: Ann. Math. Stat. 33 (1962), 1256-1266.
Article |  MR 143281 |  Zbl 0111.33402
[10] C.S. Rerz: Proc. Amer. Math. Soc. 14 (1963), 670-676.  Zbl 0178.54102
[11] H Hornich: Math. Zeitschrift 48 (1942), 268-275.  MR 8417 |  JFM 68.0408.03
[12] S. Karlin, W.J. Studden: Tchebycheff systems, Interscience publ. (1966).  Zbl 0153.38902
[13] J.B. Kelly: Metric inequalities and symmetric differences, in Inequalities II, Oved Shisha ed. (Colorado 1967), 193-212.  MR 264600 |  Zbl 0223.52014
[14] I. Kluvanek, G. Knowles: Vector measures and control systems, Notas de Matematica No 20 (1976).  MR 499068 |  Zbl 0316.46043
[15] B.R. Kripke, T.J. Rivlin: Trans. Amer. Math. Soc. 119 (1965), 101-122.  MR 180848 |  Zbl 0135.35101
[16] J.L. Krivine: dans ce même volume, exposé No 12.
[17] R. Schneider: Math. Nachr. 44 (1970), 55-75.  MR 275286 |  Zbl 0162.54302
[18] R. Schneider: Math. Z. 101 (1967), 71-82.
Article |  MR 218976 |  Zbl 0173.24703
[19] H.S. Witsenhausen: Mathematika (Londres) 25 (1978), 13-16.  MR 500550 |  Zbl 0368.52008
[20] R.S. Witsenhausen: Proc. Amer. Math. Soc. 40 (1973).
Copyright Cellule MathDoc 2014 | Credit | Site Map